# SDR DJL2007742048

- Difficulty date: November 15, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT SKIN CRACKED AT OUTBOARD SLAT HOOK UPPER MOUNT SCREW.  C/W HFEC IAW B-727 NDTM PT 6 51-00-00 FIGURE 23.  CRACK TERMINATES IN FASTENER HOLE.  FABRICATED DOUBLER REPAIR USING 7075-T6 0.125 PO NR 9005685 DIMENSION 7.5" BY 3" IAW B-727 SRM 57-50-3 FIGURE 10 AND 51-30-5.  TREATED AND PRIMED DOUBLER IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 57-50-3 FIGURE 10 AND 51-30-2.  REMOVED AND REINSTALLED HOOK FOR ACCESS IAW B-727 SRM 51-30-2.
